MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RESECTOR SHAVER BLADE F-SERIES 3.5MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE RESECTOR SHAVER BLADE F-SERIES 3.5MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375532000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the arthroscopy, while performing the burring process, the blade (inner sheath) fractured.The component was completely removed and did not cause any harm to the patient.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Three attempts were made to retrieve the device for evaluation but the device was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: device breaking.Probable root cause: inadequate window profile, inadequate welding process, improper material strength, inadequate size selected for the application, material brittleness, excessive force applied by the user, incorrect rfid tag.The reported failure mode will be monitored for future reoccurrence.
 
Additional Manufacturer Narrative
Alleged failure: while performing the burring process, the blade (inner sheath) fractured.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be the blade came in contact with a hard object, causing damaging the teeth, and hitting the housing edges.Other possibilities of unintended excessive force applied by the user include (bending or prying).The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
RESECTOR SHAVER BLADE F-SERIES 3.5MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23373953
Report Number0002936485-2025-00872
Device Sequence Number12985286
Product Code GFA
UDI-Device Identifier37613327061834
UDI-Public37613327061834
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375532000
Device Lot Number23173CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/22/2025
03/26/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/29/2025
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown